# SDR VTZA200500048

- Difficulty date: April 15, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N640BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7340
- Aircraft time: 13,621 hours, 11,724 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3117117
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT .25 INCH IN LENGTH ON LT SIDE AT FS 484 LEFT BETWEEN BL 36.00.
